| Catalog Number |
305127 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
10/15/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Material # 305127, batch # 3299707.It was reported by customer that precision glide needle broke off in pt at the hub, x-ray and scheduled surgery for removal.
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
(b)(4) follow up for device evaluation.It was reported the needle broke off from the hub.To aid in the investigation, one sample in an opened packaging blister was received for evaluation by our quality team.A visual inspection was performed.First, with 10x magnification, and then with 30x magnification.The sample is the needle hub with no plastic shield.The bottom part of the needle is in the needle hub, and there is about 1/64" of the needle visible from the epoxy.The needle is bent with an angle of about thirty degrees.This defect could occur if the needle became bent and then broke during use.A device history record review was completed for provided material number (b)(4), lot 3299707.The review did not reveal any detected quality issues during the production of this lot that could have contributed to the reported defect.There were no related quality notifications.All processes and final inspections complied with specification requirements.To date, there have been no other similar events reported for this lot.Based on the investigation and with the returned sample analysis the symptom reported by the customer is confirmed.
Event or Problem Description
No additional information received.